# SDR AUS20030676

- Difficulty date: March 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 35-C33
- Engine: Cont IO470K
- Propeller: Amtr C8289
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 351100611
- Condition: Corroded
- Location: Rt & Lt
- Part time: 1,600 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPARS PN 35110061-1 (LT) AND PN 351100612 (RT) CONTAINED EXFOLIATION CORROSION IN THE UPPER AND LOWER SPAR CAPS.
